# SDR SWAA062715

- Difficulty date: July 29, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 55,428 hours, 49,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 6546430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING INBOARD FORE FLAP UPPER SURFACE DELAMINATED.  REPAIRED FORE FLAP PER SRM.
